# SDR SWIA2019073046100

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 39,134 hours, 33,046 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 LOW PRESSURE ON CLIMB OUT.  FLT 5283.   REMOVED AND REPLACED THE HYD 3A LOW-PRESSURE SWITCH S9DB IAW AMM. OPS CHECK GOOD AND NO LEAKS FOUND.
